# SDR QXEA200501049

- Difficulty date: May 27, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 3,832 hours, 3,728 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT NACELLE, OUTBOARD SIDE, DIAPHRAGM CRACKED AT STATION 197.00.  REPAIRED IAW RD 8/4-54-155 AND DHC-8-400 SRM 51-40-10 AND 51-42-05.
